Sweating has not been an issue for me. If you are fairly new to the medication, it takes about 6 weeks to really start getting the effect. I am on week number 6 now; and, I still gets some strange symptoms once in a while. Some I attribute to anxiety. Some I would attribute to getting use to this med. I have never been on any kind drug before; so, every little initial side effect can make you a little panicky. Stay with it , if you can, to make sure you are giving it a fair shot. Hope you do and get well. Feel free to reach out any time!
Yes I sweat at night a lot!! I’ve been on buspar for 4 years.
I've been on buspirone for over four years and I've never had this side effect... or any side effect. But sweating IS a known side effect for some people:
Common (1% to 10% of users): Sweating/clamminess
Yes I wake up soaked! I have to change PJ's and lay on couch. If I fall asleep there again I wake up soaked. Buspar is only med I've added so it has to b the cause. I like the help of the medication but I dont know how much longer I can deal with sweats... good luck
Yes. I take Buspar for 3 weeks and I still sweat and I hate this.
I just started taking it and i seem to be sweating more than normal after taking it although its only been a few days
Yes, unfortunately that is one the side effects I have as well. I was on a generic before, this one the pharmacy can’t tell me what it was because, their new contact. That worked better no nightsweats I also, ate less.
I was born with the condition of over sweating, and Ever since I've been taking this medication, I'm experiencing extreme over sweating..
Ok, I’m so glad I found this post! Ever since I started I’ve been having the worst night sweats! Never had them before this medicine. I went and had blood tests to make sure it wasn’t hormones or anything else. Everything came back normal, so it has to be the Buspar. It’s helped me so much with my anxiety, that I hate to quit, but the sweating is getting ridiculous!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.